# SDR 2002F01120

- Difficulty date: June 10, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N331SB
- Make and model: Stbros SD330
- Aircraft serial: SH3015
- Engine: Pwa PT6A45R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

OGG - FLT 7672 - OIL PRESSURE FLUCTUATION, LOW OIL PRESSURE WHICH RESULTED IN AN EIFSD, AND A SUBSEQUENT AIR RETURN.  INTERNAL COMPONENT FAILURE.  UNDETERMINED AT THIS TIME AWAITING TEARDOWN REPORTS FROM OVERHAUL FACILITY.  REPLACED POWER SECTION WITH SERVICEABLE UNIT, OPERATIONALLY TESTED, AND RETURNED TO SERVICE.  (M)
